# SDR AWXA9700056

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL WIRES DAMAGED UNDER RIGHT HAND K-FLAP UNDERNEATH CLAMP NEAREST TO ENGINE.  Z-SPLICED WIRE W376-001-20 PER WPM 20-30-12.
